Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 58 Number 6 (Dec 2006)

Looking for a printed back issue?
1121   The Feichtinger Conjecture for Wavelet Frames, Gabor Frames and Frames of Translates
Bownik, Marcin; Speegle, Darrin
1144   Partial $*$-Automorphisms, Normalizers, and Submodules in Monotone Complete $C^*$-Algebras
Hamana, Masamichi
1203   Orbites unipotentes et pôles d'ordre maximal de la fonction $\mu $ de Harish-Chandra
Heiermann, Volker
1229   Intégrales orbitales tordues sur $\GL(n,F)$ et corps locaux proches\,: applications
Henniart, Guy; Lemaire, Bertrand
1268   Gauge-Invariant Ideals in the $C^*$-Algebras of Finitely Aligned Higher-Rank Graphs
Sims, Aidan
1291   The General Structure of $G$-Graded Contractions of Lie Algebras I. The Classification
Weimar-Woods, Evelyn
1341   Author Index - Index des auteurs
2006, for 2006 - pour

© Canadian Mathematical Society, 2015 :